×

zbMATH — the first resource for mathematics

Positive solutions of some nonlocal fourth-order boundary value problem. (English) Zbl 1191.34019
Summary: By the use of the Krasnosel’skii’s fixed point theorem, the existence of one or two positive solutions for the nonlocal fourth-order boundary value problem
\[ \begin{cases} u^{(4)}(t)+\beta u''(t)=\lambda f(t,u(t),u''(t)),\quad 0<t<1,\\ u(0)=u(1)=\int^1_0 p(s)u(s)\,ds,\\ u''(0)=u''(1)=\int^1_0 p(s)u''(s)\,ds,\end{cases} \]
is considered, where \(p,q\in L[0,1]\), \(\lambda>0\), \(f\in C([0,1]\times[0,\infty)\times(-\infty,0],[0,\infty))\).

MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bai, Z.B., The method of lower and upper solution for a bending of an elastic beam equation, J. math. anal. appl., 248, 195-202, (2000) · Zbl 1016.34010
[2] Bai, Z.B., The method of lower and upper solutions for some fourth-order boundary value problems, Nonlinear anal., 67, 1704-1709, (2007) · Zbl 1122.34010
[3] Chai, G.Q., Existence of positive solutions for fourth-order boundary value problem with variable parameters, Nonlinear anal., 66, 870-880, (2007) · Zbl 1113.34008
[4] Feng, H.Y.; Ji, D.H.; Ge, W.G., Existence and uniqueness of solutions for a fourth-order boundary value problem, Nonlinear anal., 70, 3561-3566, (2009) · Zbl 1169.34308
[5] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press New york · Zbl 0661.47045
[6] Li, Y.X., Positive solutions of fourth-order boundary value problems with two parameters, J. math. anal. appl., 281, 477-484, (2003) · Zbl 1030.34016
[7] Li, Y.X., Positive solutions of fourth-order periodic boundary value problems, Nonlinear anal., 54, 1069-1078, (2003) · Zbl 1030.34025
[8] Liu, X.L.; Li, W.T., Existence and multiplicity of solutions for fourth-order boundary value problems with three parameters, Math. comput. model., 46, 525-534, (2007) · Zbl 1135.34007
[9] Ma, H.L., Symmetric positive solutions for nonlocal boundary value problems of fourth-order, Nonlinear anal., 68, 645-651, (2008) · Zbl 1135.34310
[10] Ma, R.Y., Existence of positive solutions of a fourth-order boundary value problem, Appl. math. comput., 168, 1219-1231, (2005) · Zbl 1082.34023
[11] Pang, C.C.; Dong, W.; Wei, Z.L., Multiple solutions for fourth-order boundary value problem, J. math. anal. appl., 314, 464-476, (2006) · Zbl 1094.34012
[12] Wei, Z.L.; Pang, C.C., Positive solutions and multiplicity of fourth-order m-point boundary value problems with two parameters, Nonlinear anal., 67, 1586-1598, (2007) · Zbl 1122.34018
[13] Yang, Y.; Zhang, J.H., Existence of solutions for some fourth-order boundary value problems with parameters, Nonlinear anal., 69, 1364-1375, (2008) · Zbl 1166.34012
[14] Yao, Q.L.; Bai, Z.B., Existence of positive solution for the boundary value problem \(u^4(t) - \lambda h(t) f(u(t)) = 0\), Chin. ann. math., 20 A, 575-578, (1999) · Zbl 0948.34502
[15] Yao, Q.L., Local existence of multiple positive solutions to a singular cantilever beam equation, J. math. anal. appl., 363, 138-154, (2010) · Zbl 1191.34031
[16] Zhao, J.F.; Ge, W.G., Positive solutions for a higher-order four-point boundary value problem with a p-Laplacian, Comput. math. appl., 58, 1103-1112, (2009) · Zbl 1197.34027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.